# SDR BJNA95808

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N456TM
- Make and model: Boeing 737-2H4
- Aircraft serial: 20336
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC1505100246
- Condition: Corroded
- Location: Bs 277
- Part time: 57,970 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED FLOOR BEAM WWEB DUE TO CORROSINO AT BS 277 WL 194 BETWEEN LBL 9.50 TO LBL 12.50 IAW SRM 51-40-2, FIG 1.  (M0
